# SDR MWEA020550

- Difficulty date: September 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 991175121
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FORWARD SPAR ACCESS WEB 8 EACH INSULATION ATTACH CLIPS REQUIRE REMOVAL TO FACILITATE OTHER MAINTENANCE.  REMOVED AND INSPECTED CLIPS, FABRICATED AND INSTALLED CLIPS.
